# SDR A6WA200540376

- Difficulty date: December 30, 2005
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 14,440 hours, 13,718 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FRAME CLIP AT LBL 9 OB IS CRACKED.  MAINTENANCE REPLACED CLIP (PN 601R3111357) IAW SRM.  (K)
